|Quick Question Part 3 (please)
Jul 19, 2011
Hi Doctor Bob, I know you have alot of people asking you questions but I have a doctor who I feel doesnt really like gay people and hates talking about HIV questions. I have to find someone new but it takes time. You are all I have to talk to. I felt better when you wrote to me and said my 2 year test was conclusive but with my fear out of control, I just have one question please answer me. If I stopped using the bethamethasone .64% cream for two months and take the test again do you think it leaves my body? It doesnt stay in my system right. I cant afford a PCR but I just need to get this out of my head. I wish I never read about it. Topical cream for over 2 years on small areas of my body (used medicine amount a size of a pea on my finger)rubbed into the skin would not stay in my system right? I have a test scheduled for August 5th. That is 2 months without cream. What do you think? I am sorry to be a pain in the butt....really...Thanks
| Response from Dr. Frascino
A "quick question" that winds up having three parts doesn't really qualify as a quick question!
You have a doctor who doesn't like gay people and hates answering HIV questions???What's up with that??? Why haven't you fired him? If you want a gay physician, try the Gay and Lesbian Medical Association (GLMA). They have a health care provider finder function on their Web site.
To address your specific question (part 3!), yes, the betamethasone would be out of your system in two months. (Even if it wasn't, it would not affect the results of your HIV test!)
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Urination After Handjob Worried I Have HIV
- Rash After Deep Kissing Worried I Have HIV
- Red Eyes After Erotic Massage Worried I Have HIV
- Sinus Infection After Vaginal Sex Without Condom Does It Mean I Have HIV
- Testicular Pain After Giving Handjob Worried I Have HIV
- Cephalexin Cure Chlamydia
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.